# SDR DALA2023122410551

- Difficulty date: December 23, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 5,449 hours, 481 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3518, ENROUTE TIRE PRESS LO MESSAGE DISPLAYED. NOSE WHEEL TIRES INDICATED 123 R163. AFTER GEAR EXTENSION PRESSURE INCREASED TO L-128, R-171. AFTER STOPPING ON RUNWAY PRESSURE INDICATED L-143, R-188. CORRECTIVE ACTION: ON LANDING, GEAR INSPECTED AND TOWED TO THE GATE. FOUND LT SCHRAEDER VALVE LEAKING FROM THE SERVICE PORT. REPLACED NBR 1 AND 2 NOSE TIRE AND WHEEL ASSEMBLY. (5547782)
